# SDR DALA2017052404218

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 363-366
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER FUSELAGE LOBE, E & E BAY, JUST AFT OF ACCESS DOOR, BS 363 - 366, STRINGER 28R HAS CORROSION ON OTBD SIDE AT STRINGER SPLICE.  MAINTENANCE  REPAIRED THE STRINGER IAW  SRM 53-00-03, REP 1, & DWG 143A3241, REV D.
